# SDR CWQR20150129005

- Difficulty date: January 29, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N627QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605227
- Aircraft time: 11,261 hours
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 66312027
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND THE HORIZONTAL STABILIZER ATTACH FITTING CLIP CRACKED IN TWO PLACES.  THE CRACKS WERE IN THE CUT OUT RADIUS ABOUT .12 INCH LONG.  CLIP WAS SENT TO FOR EVALUATION.  A REPORT WAS FILED UNDER SCR 708902.
